Israel Studying Possible Link Between Heart Inflammation and Pfizer/BioNTech COVID-19 Shot

Israel Studying Possible Link Between Heart Inflammation and Pfizer/BioNTech COVID-19 Shot

The Israeli Health Ministry is evaluating cases of heart inflammation in people in Israel who have received Pfizer/BioNTech’s experimental messenger RNA (mRNA) BNT162b2 vaccine for COVID-19. In a preliminary study, led by Dror Mevorach, MD head of one of the COVID-19 units at Hadassah Hospital Ein Kerem in Jerusalem, 62 cases of myocarditis—inflammation of the heart muscle (myocardium)—were identified following vaccination with BNT162b2, said the country’s National Coronavirus Project Coordinator, Nachman Ash.1 2 3 4

Cases of Myocarditis Reported Mostly After Second Dose

Most of the cases of myocarditis that have been reported in Israel are in people up to 30 years of age. Fifty-six of the cases occurred within days after administration of the second dose of the vaccine. According to Ash:

The Health Ministry is currently examining whether there is an excess in morbidity (disease rate) and whether it can be attributed to the vaccines.1 5

“There is specific concern regarding the frequency of the occurrence observed in men under 30 in the days immediately after the second shot,” noted the study researchers. “At this stage, according to initial findings that still need to be verified, there is an impression that the number (of cases) is higher than would be expected, especially for those under 30.”3

A Pfizer spokesperson said:

Adverse events are regularly and thoroughly reviewed and we have not observed a higher rate of myocarditis than what would be expected in the general population. A causal link to the vaccine has not been established. There is no evidence at this time to conclude that myocarditis is a risk associated with the use of Pfizer/BioNTech COVID-19 vaccine.1 5

BioNTech is reportedly looking into heart inflammation cases in Israel, but it has, so far, not found any data that would indicate a higher the normal risk of this condition with its vaccine. “We take everything we hear very seriously,” said BioNTech CEO Ugur Sahin. “The most important principle in drug development is to do no harm.”6

Myocarditis Has Multiple Causes

Identifying a causal link between myocarditis and BNT162b2 would be difficult, said Ash. The condition can be caused any number of viruses, including the Epstein-Barr virus and sexually transmitted infections such as Hepatitis C, Herpes, and Chlamydia. Certain bacteria, as well as parasites and fungal infections, can also cause myocarditis, as can certain parasites and fungal infections. Myocarditis can also be caused by reactions to drugs or can be part of uncontrolled inflammation in the body.6 7 8

Symptoms of myocarditis may include chest pain, fatigue, shortness of breath and arrhythmias. According to the Mayo Clinic, “Severe myocarditis weakens your heart so that the rest of your body doesn’t get enough blood. Clots can form in your heart, leading to a stroke or heart attack.”8


If you would like to receive an e-mail notice of the most recent articles published in The Vaccine Reaction each week, click here.

Click here to view References:

5 Responses to "Israel Studying Possible Link Between Heart Inflammation and Pfizer/BioNTech COVID-19 Shot"

  1. Tom   May 18, 2021 at 1:44 pm

    Dontcha think for a minute that this and a hundred other negative reactions should have been tested and determined BEFORE pushing injections upon 100’s of million of people? FDA and CDC…get you darn head screwed on for a change.

    Reply
  2. Dorothy Kearney   May 18, 2021 at 3:06 pm

    Unfortunately, the entire world population, young, old, and unborn, are guinea pigs for the Covid-19 vaccine tests. Covid-19 will go away and something else will take it’s place, and the “process” will start over. Oh woe are we.

    Reply
    • Karen Reeder   May 19, 2021 at 3:32 pm

      You are only a guinea pig if you take the shot. Stand firm!

      Reply
      • MD   May 20, 2021 at 6:48 pm

        Very much agreed.

        Reply
  3. Yvette   May 22, 2021 at 10:42 pm

    They are only reporting this because many young men here in Israel are going to hospital after experiencing heart problems. It is obvious that it is because of the vaccine.

    Reply

Leave a Reply

Your email address will not be published.